# SDR IPXA2019082105848

- Difficulty date: August 20, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N449UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27738
- Aircraft time: 25,039 hours, 16,669 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 112N90063
- Condition: Delaminated
- Location: Dry Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3,  RIGHT WING DRY BAY PANEL 632F2 HAS EDGE DAMAGE.REPAIRED PANEL IAW B757-200, SRM 51-70-07-OG PER SRM 57-20-09-2R-1 FIG 201, 250 F CURE.
